| Catalog Number |
RONYX27538UX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a moderately tortuous and calcified lesion exhibiting 80% stenosis located in the mid right coronary artery (rca).The device was inspected with no issues noted.Negative prep was not performed.The lesion was not pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device however excessive force was not used.It was reported that the device could not cross the lesion and that stent deformation occurred in vivo during positioning/advancement.The procedure was completed using a non-medtronic stent.The patient was reported to be alive with no injury.
Additional Manufacturer Narrative
Product analysis summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 19th, 20th and 21st distal stent wraps with struts bunched.No deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.